# SDR WGEA200800040

- Difficulty date: March 4, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N163DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000081
- Aircraft time: 44 hours, 48 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHILE HAND FLYING, AILERON TRIM DOES NOT SEEM TO WORK TO THE RIGHT EVEN WITH FULL DEFLECTION.  OK TO THE LEFT.  TRIM INDICATION MOVES OK.  SUPPLEMENTAL INFORMATION, PERFORMED AILERON TRIM FUNCTIONAL TEST IAW EA500 AMM 27-00-00 SUB TASK 27-00-00-071.  ALL CHECKS GOOD.  PERFORMED AILERON FRICTION CHECK IAW ECLIPSE TSR NR 27-030308G REV A DATED 03-03-08 ALL CHECKS GOOD.  SUPPLEMENTAL INFORMATION, REFERENCE LOGBOOK PAGE 1762, ITEM 2.  EVALUATION FLIGHT UNSATISFACTORY, LOGBOOK PAGE 1762, ITEM 3.  REQUIRES RWD AILERON TRIM AT HIGH AIRSPEEDS 250 KTS - 101 PERCENT RWD, 220 KTS - 84 PERCENT RWD, 200 KTS - 47 PERCENT RWD, 180 KTS AND BELOW, NO AILERON TRIM REQUIRED.  REFERENCE DAYJET WORK ORDER 1540, NR-00001,2,3.  COMPLIED WITH ECLIPSE TSR 27-030508G REV C.  NO DEFECTS NOTED.  PERFORMED AILERON FRICTION TEST, AILERON TENSION TEST AS PRESENTED IN SEC 12.3 PAGE 35 OF FLIGHT CONTROL RIGGING SPEC 27-109841 REV 5.  PERFORMED MEASUREMENT OF AILERON SKIN CONTOUR EAC AERO AE20 07-500-015.
